# SDR 2023F00061

- Difficulty date: February 21, 2023
- Submitted: February 21, 2023
- Operation: General aviation
- Aircraft: N992MG
- Make and model: Cessna 750
- Aircraft serial: 7500073
- Aircraft time: 14,778 hours, 9,055 cycles
- System (JASC): 3400 · Navigation System
- Part: Aoa
- Part number: 99145072
- Part serial: EN0165
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RIGHT HAND PFD STALL WARNING WAS ACTUATED CAUSING STICK SHAKER TO COME ON ALL THE TIME. CORRECTIVE ACTION: TROUBLESHOT SYSTEM. FOUND RIGHT HAND AOA PROBE AT FAULT. REMOVED AND REPLACED RH AOA PROBE AS PER AIRCRAFT MAINTENANCE MANUAL. GROUND OPS CHECKS OK AT THIS TIME.
